# SDR SIMA20130322013

- Difficulty date: March 22, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 23,230 hours, 19,227 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14535659001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE SKIN PANEL 145-35659-001 DAMAGED AT FR6 FWD AND AFT AT STR 11R.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED DAMAGED SKIN IAW AEA EO EM-53MR-2112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
